Skip to main content

Simple Completable Contractions of Nilpotent Lie Algebras

We’re sorry, something doesn't seem to be working properly.

Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

This is a preview of subscription content, access via your institution.

REFERENCES

  1. 1.

    J. M. Ancochea and M. Goze, “Le rang du systeme lineaire des racines d’une algebre de Lie resoluble complexe,” Comm. Algebra, 20, 875–887 (1992).

    Google Scholar 

  2. 2.

    J. M. Ancochea and R. Campoamor, “On Lie algebras whose nilradical is (n-p)-filiform,” Comm. Algebra, 29, 427–450 (2001).

    Google Scholar 

  3. 3.

    J. M. Ancochea and R. Campoamor, “On certain families of naturally graded Lie algebras,” J. Pure Appl. Algebra, 170, 1–27 (2002).

    Google Scholar 

  4. 4.

    J. M. Ancochea and R. Campoamor, “Nonfiliform characteristically nilpotent and complete Lie algebras, ” Algebra. Colloq. (in press).

  5. 5.

    D. Burde, “Degenerations of nilpotent Lie algebras,” J. Lie Theory, 9, 193–202 (1999).

    Google Scholar 

  6. 6.

    R. Campoamor, “On k-Abelian, p-filiform Lie algebras I,” Acta Math. Univ. Comen., 71, 51–68 (2002).

    Google Scholar 

  7. 7.

    G. Favre, “Systeme des poids sur une algebre de Lie nilpotente,” Manuscr. Math., 9, 53–90 (1973).

    Google Scholar 

  8. 8.

    A. Fialowski and J. O’Halloran, “A comparison of deformations and orbit closure,” Comm. Algebra, 18, 4121–4140 (1990).

    Google Scholar 

  9. 9.

    E. Inonu and E. P. Wigner, “On the contraction of groups and representations,” Proc. Nat. Acad. Sci., 39, 510–524 (1953).

    Google Scholar 

  10. 10.

    G. F. Leger, “Derivations of Lie algebras. III,” Duke Math. J., 30, 637–645 (1963).

    Google Scholar 

  11. 11.

    M. Levy-Nahas, “Deformations and contractions of Lie algebras,” J. Math. Phys., 8, 1211–1222 (1967).

    Google Scholar 

  12. 12.

    D. J. Meng and L. S. Zhu, “Solvable complete Lie algebras. I,” Comm. Algebra, 24, 4181–4197 (1996).

    Google Scholar 

  13. 13.

    D. J. Meng and L. S. Zhu, “Solvable complete Lie algebras. II,” Algebra Colloq., 5, 289–296 (1998).

    Google Scholar 

  14. 14.

    D. J. Meng, “Complete Lie algebras and Heisenberg Lie algebras,” Comm. Algebra, 22, 5509–5524 (1994).

    Google Scholar 

  15. 15.

    D. J. Meng, “The complete Lie algebras with Abelian nilpotent radical,” Acta Math. Sinica, 34, 191–202 (1991).

    Google Scholar 

  16. 16.

    G. D. Mostow, “Fully reducible subgroups of algebraic groups,” Amer. J. Math., 68, 200–221 (1956).

    Google Scholar 

  17. 17.

    E. J. Saletan, “Contractions of Lie groups,” J. Math. Phys., 2, 1–21 (1961).

    Google Scholar 

  18. 18.

    I. E. Segal, “A class of operator algebras which are determined by groups,” Duke Math. J., 18, 221–256 (1951).

    Google Scholar 

  19. 19.

    C. Seeley, “Degenerations of central quotients,” Arch. Math., 56, 236–241 (1991).

    Google Scholar 

Download references

Authors

Additional information

__________

Translated from Itogi Nauki i Tekhniki, Seriya Sovremennaya Matematika i Ee Prilozheniya. Tematicheskie Obzory. Vol. 117, Geometry, 2004.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Campoamor-Stursberg, R. Simple Completable Contractions of Nilpotent Lie Algebras. J Math Sci 128, 3114–3120 (2005). https://doi.org/10.1007/s10958-005-0258-0

Download citation

Keywords

  • Completable Contraction